Home > Preview
The flashcards below were created by user
on FreezingBlue Flashcards.
Implications of giving/wasting narcotics
second nurse must observe the wsting of narcotics, both nurses sign their name son the form that drug has been disposed of. According to P&P you should not put narcotics in the sharps container you should flush them down the toilet.
Assessing for allergies
- - It is important to check your clients allergies so that they do not have a reaction to the drug they are to receive.
- - You should assess allergies during the history. needs to be documented in admission notes, medication records and history and physical.
- - If allergies are known inform the other members of the HCT.
- Some hospitals require a allergy identification bracelet to be worn.
Priority assessments rt medication delivery
- history of allergies
- medication data
- diet history
- client’s perceptual or coordination problem
- client’s current condition
- clients attidue about medication use
- clients knowledge and understanding of med. therapy.
- clients learning needs
Differences between, toxicity, polypharmacy. Who is at risk?
- - Toxic effect: develop after prolonged intake of med or when it accumulates
- - Polypharmacy: happens when the client takes two or more medications to treat the same illness, when a client take s two or more meds from the same chemical class or similar action.
- - Toxic effect and polypharmy are common in older adults.
What would you like to do?
Home > Flashcards > Print Preview